English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Gelfand-Tsetlin Theory for Rational Galois Algebras

MPS-Authors
/persons/resource/persons253285

Zadunaisky,  Pablo M.
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

1801.09316.pdf
(Preprint), 306KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Futorny, V., Grantcharov, D., Ramírez, L. E., & Zadunaisky, P. M. (2020). Gelfand-Tsetlin Theory for Rational Galois Algebras. Israel Journal of Mathematics, 239, 99-128. doi:10.1007/s11856-020-2048-2.


Cite as: http://hdl.handle.net/21.11116/0000-0007-8592-D
Abstract
In the present paper we study Gelfand-Tsetlin modules defined in terms of BGG differential operators. The structure of these modules is described with the aid of the Postnikov-Stanley polynomials introduced in [PS09]. These polynomials are used to identify the action of the Gelfand-Tsetlin subalgebra on the BGG operators. We also provide explicit bases of the corresponding Gelfand-Tsetlin modules and prove a simplicity criterion for these modules. The results hold for modules defined over standard Galois orders of type $A$ - a large class of rings that include the universal enveloping algebra of $\mathfrak{gl} (n)$ and the finite $W$-algebras of type $A$.